# SDR IPXA2020012751427

- Difficulty date: January 27, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 49,317 hours, 15,645 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Warning Light
- Location: Main Deck Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ATB - CABIN ALTITUDE WARNING,  PASSING 10,000 FT MSL DESCENDED TO 4,000 MSL,  LIGHT EXTINGUISHED.  PERFORMED A MAIN DECK CARGO DOOR ELECTRICAL SYSTEM CHECK DUE TO FOUND MAIN DECK CARGO DOOR UNLUCKED LIGHT ON.  VERIFIED PROPER OPERATION IAW AMM 52-32-00-705-041. DOOR WAS LATCHED AND LOCKED. NO OTHER FINDINGS NOTED.
